Minimax prediction under random sample size

Tom 29 / 2002

Alicja Jokiel-Rokita Applicationes Mathematicae 29 (2002), 127-134 MSC: Primary 62F10. DOI: 10.4064/am29-2-1

Streszczenie

A class of minimax predictors of random variables with multinomial or multivariate hypergeometric distribution is determined in the case when the sample size is assumed to be a random variable with an unknown distribution. It is also proved that the usual predictors, which are minimax when the sample size is fixed, are not minimax, but they remain admissible when the sample size is an ancillary statistic with unknown distribution.

Autorzy

  • Alicja Jokiel-RokitaInstitute of Mathematics
    Wrocław University of Technology
    50-370 Wrocław, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek